MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE (MEDEGEN NEEDLELESS INJECTI; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE (MEDEGEN NEEDLELESS INJECTI; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the rn was attempting to draw blood from the distal port and blood was expelled from the proximal port.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leak is confirmed.One 20 g x 0.75 in.Miniloc infusion set with a valved y-site was returned for evaluation.An initial visual observation showed use residues within the returned sample.The sample was pressurized with a 12 ml syringe of water and a droplet of water was observed to form near the valve of the y-site; however, no continuous or dripping leaks were observed.No leaks were observed under negative pressure.A microscopic observation revealed no damage on the valve of the y-site and no cracks in the y-site or the proximal luer hub.The small, non-continuous leak observed at the y-site valve of the returned sample appears to have been caused by fluid becoming caught between the two sealing surfaces of the valve during variable infusion/aspiration conditions.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description

Brand Name
MINILOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE (MEDEGEN NEEDLELESS INJECTI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9933233
Report Number3006260740-2020-01193
Device Sequence Number17081910
Product Code FPA
UDI-Device Identifier00801741048968
UDI-Public(01)00801741048968
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02320-75
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2020
Event Location Hospital
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1